Skip to Main content Skip to Navigation
Journal articles

Linear and nonlinear optical properties of a single dopant in GaN conical quantum dot with spherical cap

Abstract : The states of a single dopant centre in zinc-blende GaN-based conical quantum dots with spherical cap are theoretically investigated by analytically solving the corresponding effective mass equation taking advantage of the localisation of the ionised impurity at the cone apex. Nonlinear optical response is analysed through the calculation of the coefficients of optical absorption, relative refractive index change, and second and third harmonic generation, for the chosen set of allowed electron-donor states. The behaviour of the calculated optical quantities under changes in the geometry of the system due to variations in apical width and quantum dot radius is analysed and discussed.
Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-02900859
Contributor : Francis Dujardin Connect in order to contact the contributor
Submitted on : Thursday, July 16, 2020 - 2:51:21 PM
Last modification on : Thursday, August 11, 2022 - 1:14:05 PM

Identifiers

Collections

Citation

A. El Aouami, M. Bikerouin, K. Feddi, N. Aghoutane, M. El-Yadri, et al.. Linear and nonlinear optical properties of a single dopant in GaN conical quantum dot with spherical cap. Philosophical Magazine, Taylor & Francis, 2020, 100 (19), pp.2503-2523. ⟨10.1080/14786435.2020.1766711⟩. ⟨hal-02900859⟩

Share

Metrics

Record views

20